Bounds for the coefficients of cusp forms for Gamma(0)(3)

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 217
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChoi, SoYoungko
dc.contributor.authorIm, Bo-Haeko
dc.date.accessioned2018-05-23T06:43:24Z-
dc.date.available2018-05-23T06:43:24Z-
dc.date.created2018-04-30-
dc.date.created2018-04-30-
dc.date.created2018-04-30-
dc.date.issued2018-07-
dc.identifier.citationJOURNAL OF NUMBER THEORY, v.188, pp.48 - 70-
dc.identifier.issn0022-314X-
dc.identifier.urihttp://hdl.handle.net/10203/241556-
dc.description.abstractWe give bounds of the coefficients of cusp forms f for Gamma(0)(3) in terms of its first d(k) numbers of coefficients off and f vertical bar W-k(3), where W-3 is the Fricke involution of level 3, and d(k) is the dimension of the space S-k (Gamma(0) (3)) of weight k cusp forms for Gamma(0)(3). In particular, we find bounds of the coefficients of cusp forms for Gamma(+)(0)(3). (C) 2018 Elsevier Inc. All rights reserved.-
dc.languageEnglish-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.subjectMODULAR-FORMS-
dc.titleBounds for the coefficients of cusp forms for Gamma(0)(3)-
dc.typeArticle-
dc.identifier.wosid000429632100003-
dc.identifier.scopusid2-s2.0-85042374517-
dc.type.rimsART-
dc.citation.volume188-
dc.citation.beginningpage48-
dc.citation.endingpage70-
dc.citation.publicationnameJOURNAL OF NUMBER THEORY-
dc.identifier.doi10.1016/j.jnt.2018.01.008-
dc.contributor.localauthorIm, Bo-Hae-
dc.contributor.nonIdAuthorChoi, SoYoung-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorWeakly holomorphic modular form-
dc.subject.keywordPlusMODULAR-FORMS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0